Real singular Del Pezzo surfaces and 3-folds fibred by rational curves, II

Abstract : Let W -> X be a real smooth projective 3-fold fibred by rational curves. J. Kollár proved that, if W(R) is orientable, then a connected component N of W(R) is essentially either a Seifert fibred manifold or a connected sum of lens spaces. Our Main Theorem, answering in the affirmative three questions of Kollár, gives sharp estimates on the number and the multiplicities of the Seifert fibres and on the number and the torsions of the lens spaces when X is a geometrically rational surface. When N is Seifert fibred over a base orbifold F, our result generalizes Comessatti's theorem on smooth real rational surfaces: F cannot be simultaneously orientable and of hyperbolic type. We show as a surprise that, unlike in Comessatti's theorem, there are examples where F is non orientable, of hyperbolic type, and X is minimal. The technique we use is to construct Seifert fibrations as projectivized tangent bundles of Du Val surfaces.
Type de document :
Article dans une revue
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2009, 42 (4), pp.531-557
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00275465
Contributeur : Frédéric Mangolte <>
Soumis le : jeudi 24 avril 2008 - 02:31:05
Dernière modification le : jeudi 11 janvier 2018 - 06:12:26

Lien texte intégral

Identifiants

  • HAL Id : hal-00275465, version 1
  • ARXIV : 0803.2074

Collections

Citation

Fabrizio Catanese, Frédéric Mangolte. Real singular Del Pezzo surfaces and 3-folds fibred by rational curves, II. Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2009, 42 (4), pp.531-557. 〈hal-00275465〉

Partager

Métriques

Consultations de la notice

83